# SDR MASA2014053031127

- Difficulty date: May 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 25,169 hours, 20,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT AT ROW 15 INOPERATIVE.   REPLACED BULB IAW AMM 33-51-09. OPS CHECKED GOOD IAW AMM 33-51-00.
